A colourful path to matrix-tree theorems - Archive ouverte HAL Access content directly
Journal Articles Algebraic Combinatorics Year : 2020

A colourful path to matrix-tree theorems

Abstract

In this short note, we revisit Zeilberger's proof of the classical matrix-tree theorem and give a unified concise proof of variants of this theorem, some known and some new.
Fichier principal
Vignette du fichier
colourmatrixtreev2.pdf (363.38 Ko) Télécharger le fichier
bowtie.pdf (26.37 Ko) Télécharger le fichier
wcrsf.pdf (4.64 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Origin Files produced by the author(s)

Dates and versions

hal-02059636 , version 1 (22-03-2019)
hal-02059636 , version 2 (25-10-2019)

Identifiers

Cite

Adrien Kassel, Thierry Lévy. A colourful path to matrix-tree theorems. Algebraic Combinatorics, 2020, 3 (2), pp.471-482. ⟨10.5802/alco.100⟩. ⟨hal-02059636v2⟩
141 View
212 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More